MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION; DIMENSION QUIKLYTE INTEGRATED MULTISENSOR

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION; DIMENSION QUIKLYTE INTEGRATED MULTISENSOR
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A customer from the united states reported an observation of a depressed sodium (na) result which was discordant relative to repeat testing.Siemens reviewed the instrument data and the information provided by the customer.Reagent and instrument issues were ruled out based on quality control (qc) recovery within acceptable ranges and no issues were reported with other patient samples.The customer replaced the sample diluent and flush consumables and stated that they did not observe any low volume, bubbles, or discoloration in these consumables during the event.Based on the available information, the cause of the discordant result was unable to be determined.The issue was resolved by routine troubleshooting.A product problem was not identified.The customer is operational and no further actions are required.
 
Event or Problem Description
The customer reported an observation of a depressed sodium (na) results which was discordant relative to repeat testing when using lot 5fd811.An initial depressed result was obtained for one (1) patient samples.The initial depressed result was not reported to the physician.The same sample was then retested on an alternate dimension exl system and obtained a higher result.The higher result was considered correct and was reported to the physician.There are no known reports of patient intervention or adverse health consequences due to the reported event.

Brand Name
DIMENSION
Common Device Name
DIMENSION QUIKLYTE INTEGRATED MULTISENSOR
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key23731933
Report Number2517506-2025-00178
Device Sequence Number18782262
Product Code JGS
UDI-Device Identifier00842768014291
UDI-Public(01)00842768014291(10)5FD811(17)251129
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K112999
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/29/2025
Device Model NumberN/A
Device Catalogue Number10445058
Device Lot Number5FD811
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Initial Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown